# SDR AALA20170214009

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 67,097 hours, 8,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. OVERHEAD EMERGENCY EXIT SIGN RIGHT SIDE ROW 21 IS DETACHED.  SECURED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
